MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the guidewire had become detached.The procedure involved an atrial septal defect (asd), and a 035/260/1 (bx/1) amplatz super stiff guidewire was selected for use.During delivery, significant resistance prevented the advancement of the guidewire.Upon removal, it was discovered that the tip of the guidewire had detached and become incomplete due to a detachment of its loop; however, it did not break.The patients anatomy was not considered challenging, and neither patient nor procedural factors contributed to the reported event.The lesion exhibited no stenosis, tortuosity, or calcification.The device was removed by pulling it out directly, with no fragment left inside the patient.The procedure was successfully completed with a different device, and no patient complications were noted as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).The device was returned for analysis.Visual inspection identified that the distal tip of the device was bent.The media attached to the parent record also confirmed the distal tip deformation, as the distal tip was visibly bent.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24079769
Report Number2124215-2026-02736
Device Sequence Number5816649
Product Code DQX
UDI-Device Identifier08714729295655
UDI-Public(01)08714729295655(17)280103(10)35553476
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0035553476
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown